# SDR AALA20110329TUL02

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING INBOARD FLAP HAS A DAMAGED AREA .75 INCH LONG BY .25 INCH WIDE, 41 INCHES FROM THE INBOARD EDGE SEAL AND 4.25 INCHES FORWARD OF TRAILING EDGE.  RIGHT INBOARD FLAP REMOVED DAMAGED MATERIAL AS PER SRM 57-01-00, DYE CHECK SHOWS NO FURTHER CRACK MIGRATION.  INSTALLED FLUSH DOUBLER REPAIR AS PER SRM 57-01-00.
